Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 102, NWS Austin/San Antonio, TX

June 10, 2014Fayette County, Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 10, 2014, 1:06 AM CDT for Fayette County, Lavaca County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2014, 1:06 AM CDT (06:06 UTC)
Expired
Jun 10, 2014, 1:30 AM CDT
In force
24 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Fayette County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 115 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 1:21 AM CDTTSTM WND DMG3 E Schulenburg, TXTREES BLOWN ON TO POWER LINES CAUSING NUMEROUS BLACKOUTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.1 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1611 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1185 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS54 KEWX 100606
SVREWX
TXC149-285-100630-
/O.NEW.KEWX.SV.W.0102.140610T0606Z-140610T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
106 AM CDT TUE JUN 10 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL FAYETTE COUNTY...
  NORTH CENTRAL LAVACA COUNTY...

* UNTIL 130 AM CDT.

* AT 102 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  SCHULENBURG...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE MOVING ALONG I-10 EAST OF          
  SCHULENBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2963 9698 2980 9690 2975 9675 2963 9686
      2959 9682 2959 9680 2954 9675 2953 9675
TIME...MOT...LOC 0605Z 292DEG 18KT 2968 9684

$$
1 follow-up statement
630 
WWUS54 KEWX 100622
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
122 AM CDT TUE JUN 10 2014

TXC149-285-100630-
/O.CON.KEWX.SV.W.0102.000000T0000Z-140610T0630Z/
FAYETTE TX-LAVACA TX-
122 AM CDT TUE JUN 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTH CENTRAL LAVACA AND SOUTH CENTRAL FAYETTE COUNTIES...

AT 121 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTHEAST
OF DUBINA...OR 9 MILES EAST OF SCHULENBURG...MOVING EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2963 9698 2980 9690 2975 9675 2963 9686
      2959 9682 2959 9680 2954 9675 2953 9675
TIME...MOT...LOC 0622Z 292DEG 18KT 2965 9675

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 11:48 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 9, 11:48 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT MON JUN 9 2014

.AVIATION...
SHOWER AND THUNDERSTORM ACTIVITY HAS PUSHED TO THE EAST OF
INTERSTATE 35 AND THE TERMINALS. WHILE AN ISOLATED SHOWER IS NOT
OUT OF THE QUESTION...ESPECIALLY AT KAUS...HAVE TAKEN MENTION OF
RAIN AND THUNDER OUT OF THE TAFS AS CHANCES ARE DECREASING. BOTH
THE NAM AND GFS NUMERICAL MODELS...IN ADDITION TO THE WRF
SIMULATED SATELLITE HINT AT A DECK OF CLOUDS COMING IN BETWEEN THE
CONVECTION TO THE EAST AND THE WEAK FRONT TO THE WEST. BECAUSE OF
THIS HAVE KEPT THE HIGH END MVFR FOR A FEW HOURS (8-12Z) AT THE
I-35 TAF SITES. THE FRONT STILL LOOKS TO MOVE THROUGH THE I-35
CORRIDOR BETWEEN 11-13Z CAUSING AN INCREASE IN WINDS OUT OF THE
NORTH AND NORTHWEST. KDRT WILL BE VFR THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1127 PM CDT MON JUN 9 2014/

UPDATE...
WE HAVE REMOVED THE MENTION OF SEVERE THUNDERSTORMS ACROSS THE RIO
GRANDE PLAINS FOR THE REMAINDER OF TONIGHT. DRIER AIR MOVING IN
BEHIND A COLD FRONT WILL HELP STABILIZE THE LOW LEVELS. ELSEWHERE...
ADDITIONAL SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE TONIGHT...
ESPECIALLY EAST OF THE I-35 CORRIDOR WHERE MOISTURE IS DEEPER.
BASED ON RECENT RADAR TRENDS AND HRRR MODEL GUIDANCE... SEE NO
REASON TO ALTER THE CURRENT FORECAST WITH REGARDS TO RAIN CHANCES.
MINOR CHANGES WERE MADE TO TEMPS...WINDS AND DEW POINTS BASED ON
THE LATEST OBSERVATIONAL TRENDS.

PREV DISCUSSION... /ISSUED 330 PM CDT MON JUN 9 2014/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
AIRMASS HAS STABILIZED IN THE WAKE OF THE LINEAR MCS THAT MOVED
THROUGH THIS MORNING AND HAS SINCE DISSIPATED. SOME SHOWERS HAVE
TRIED TO FORM OVER THE HILL COUNTRY...HOWEVER...TEMPERATURES IN
THE 70S HAVE LIMITED INSTABILITY/CAPE AND THE SHOWERS HAVE BEEN
SHORT-LIVED. AN UPPER LEVEL LOW MOVING EAST ACROSS THE CENTRAL
PLAINS WILL DRAG A COLD FRONT ACROSS SOUTH CENTRAL TEXAS TONIGHT.
HAVE MAINTAINED LOW CHANCES OF SHOWERS AND THUNDERSTORMS FOR
TONIGHT AS FRONT WILL PROVIDE UPWARD FORCING. HOWEVER...HAVE
LIMITED SEVERE POTENTIAL TO OUR SOUTHWESTERN COUNTIES OVER THE RIO
GRANDE PLAINS WHERE THE GREATEST INSTABILITY IS AND WHERE SEVERE
STORMS OVER THE SERRANIAS DEL BURRO MAY TRACK. THE FRONT WILL BE
SOUTH AND EAST OF OUR AREA TUESDAY AND HAVE RESTRICTED SLIGHT
CHANCES TO THE FAR EAST IN THE MORNING. IN THE WAKE OF THE UPPER
LEVEL LOW...THE SUBTROPICAL RIDGE BUILDS INTO NORTHERN MEXICO
TUESDAY INTO TUESDAY NIGHT WHILE A SURFACE RIDGE SETTLES OVER
SOUTH CENTRAL TEXAS ALONG WITH A DRIER AIRMASS. NO RAIN AND A
WARMING TREND FOR TUESDAY...BUT SLIGHTLY COOLER TUESDAY NIGHT DUE
TO LOW DEWPOINTS AND LIGHT WINDS.

LONG TERM (WEDNESDAY THROUGH MONDAY)...
THE SUBTROPICAL RIDGE IS MAINTAINED OVER NORTHERN MEXICO. THE GFS
BUILDS IT INTO TEXAS EARLY NEXT WEEK...ALTHOUGH THE OTHER MODELS
KEEP IT OVER MEXICO. THE ECMWF SHOWS SOME CONVECTIVE DEVELOPMENT
EACH AFTERNOON INTO EVENING OVER THE SERRANIAS DEL BURRO AND ALONG
A DRYLINE OVER WESTERN TEXAS AND EVEN BRINGS A COLD FRONT INTO
CENTRAL TEXAS THURSDAY NIGHT INTO FRIDAY. THE GFS...GEM AND NAVGEM
SHOW A DRY FORECAST. FOR NOW...WILL GO WITH SILENT 10S AND KEEP
MENTION OF POPS OUT OF THE FORECAST. SHOULD THE MODELS CONVERGE
TOWARD THE ECMWF...THEN POPS WOULD LIKELY BE ADDED TO THE
FORECAST. HOT HIGH TEMPERATURES CAN BE EXPECTED ACROSS THE RIO
GRANDE PLAINS WITH READINGS OF 100 TO 105.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              69  91  68  95  75 /  30  -   -   -   10
AUSTIN BERGSTROM INTL AIRPORT  68  91  66  94  74 /  30  -   -   -   -
NEW BRAUNFELS MUNI AIRPORT     68  92  67  95  73 /  30  -   -   -   -
BURNET MUNI AIRPORT            65  88  66  92  71 /  30  -   -   -   10
DEL RIO INTL AIRPORT           73  98  74 103  77 /  20  -   -   -   10
GEORGETOWN MUNI AIRPORT        67  88  67  93  74 /  30  -   -   -   10
HONDO MUNI AIRPORT             70  95  69  99  74 /  30  -   -   -   -
SAN MARCOS MUNI AIRPORT        69  91  67  94  73 /  30  -   -   -   -
LA GRANGE - FAYETTE REGIONAL   73  91  69  93  75 /  40  20  -   -   -
SAN ANTONIO INTL AIRPORT       71  93  70  96  75 /  30  -   -   -   -
STINSON MUNI AIRPORT           72  95  70  97  75 /  30  -   -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...12
SYNOPTIC/GRIDS...24
Hazardous weather outlook, Jun 9, 10:40 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 PM CDT MON JUN 9 2014

TXZ171>173-183>194-202>209-217>225-228-110345-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1040 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

SCATTERED THUNDERSTORMS...SOME STRONG...WILL MOVE ACROSS AREAS
ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR AHEAD OF A WEAK COLD
FRONT. THESE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. COUPLED WITH THE SLOW
MOVEMENT OF THE STORMS SOME LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jun 9, 7:21 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
721 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             6 NE MUSTANG RIDGE      30.12N  97.64W
06/09/2014  E0.25 INCH       TRAVIS             TX   PUBLIC

            PEA SIZE HAIL IN ELROY. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER EWX1400539

AAT
Special weather statement, Jun 9, 7:24 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
724 PM CDT MON JUN 9 2014

TXZ206-100100-
COMAL-
724 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COMAL COUNTY UNTIL 800
PM CDT...

AT 719 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FISCHER...OR 6 MILES NORTHWEST OF CANYON
LAKE DAM...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CANYON LAKE...
  CANYON CITY...
  SATTLER...
  FARM TO MARKET ROAD 306...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3001 9826 2988 9809 2981 9820 2992 9836
TIME...MOT...LOC 0021Z 276DEG 16KT 2992 9826
Special weather statement, Jun 9, 7:36 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
736 PM CDT MON JUN 9 2014

TXZ173-100045-
WILLIAMSON-
736 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILLIAMSON COUNTY UNTIL
745 PM CDT...

AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GRANGER DAM...OR 9 MILES EAST OF GRANGER...
MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN WILLIAMSON COUNTY.

LAT...LON 3075 9728 3073 9726 3060 9721 3061 9735
      3076 9734 3076 9732
TIME...MOT...LOC 0036Z 280DEG 20KT 3070 9727
Special weather statement, Jun 9, 8:28 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 PM CDT MON JUN 9 2014

TXZ194-100215-
LEE-
828 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL 915
PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF TANGLEWOOD...OR 6 MILES
SOUTH OF ROCKDALE...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TANGLEWOOD...
  DIME BOX...
  OLD DIME BOX...

LAT...LON 3026 9679 3050 9708 3052 9706 3056 9697
      3056 9693 3054 9691 3047 9689 3036 9676
      3033 9674
TIME...MOT...LOC 0128Z 299DEG 18KT 3057 9701
Special weather statement, Jun 10, 12:40 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1240 AM CDT TUE JUN 10 2014

TXZ209-225-100630-
FAYETTE-LAVACA-
1240 AM CDT TUE JUN 10 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAVACA AND SOUTHERN
FAYETTE COUNTIES UNTIL 130 AM CDT...

AT 1238 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR SCHULENBURG...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DUBINA...
  HOLMAN...
  ELLINGER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2981 9669 2964 9686 2959 9683 2959 9680
      2954 9674 2951 9674 2966 9701 2987 9691
      2985 9667
TIME...MOT...LOC 0540Z 292DEG 18KT 2972 9686

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:24 PM CDTSpecial Weather StatementEWXComal36 min
Jun 9, 7:36 PM CDTSpecial Weather StatementEWXMilam9 min
Jun 9, 8:28 PM CDTSpecial Weather StatementEWXLee47 min
Jun 9, 8:39 PM CDTSevere Thunderstorm WarningEWXLee66 min
Jun 9, 9:03 PM CDTAreal Flood AdvisoryEWXLee117 min
Jun 9, 11:55 PM CDTAreal Flood AdvisoryEWXFayette3 hr
Jun 10, 12:40 AM CDTSpecial Weather StatementEWXFayette50 min
Jun 10, 1:20 AM CDTAreal Flood AdvisoryEWXFayette2 hr
Jun 10, 1:31 AM CDTTornado WarningEWXLavaca29 min
Jun 10, 2:03 AM CDTTornado WarningEWXLavaca27 min
Jun 10, 2:34 AM CDTSpecial Weather StatementEWXLavaca41 min
Jun 10, 3:21 AM CDTAreal Flood AdvisoryEWXLavaca3 hr
Jun 10, 3:47 AM CDTSpecial Weather StatementEWXLavaca43 min
Jun 10, 4:00 AM CDTSpecial Weather StatementEWXDeWitt45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.